# SDR SWAA2013020712413

- Difficulty date: February 5, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 28,944 hours, 16,643 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Fitting
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, T-ANGLE BRACKET CRACKED OUT, JUST OUTBOARD OF NR 3 FLAP TRACK, WHERE THE STAND OFF ATTACHES (MARKED).  REMOVED AND REPLACED T- ANGLE IAW SRM 51-10-02.
